# SDR 2003FA0000901

- Difficulty date: August 18, 2003
- Submitted: September 9, 2003
- Operation: General aviation
- Aircraft: N6373C
- Make and model: Piper PA-32-300
- Aircraft serial: 327840081
- Engine: Lyc IO540*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: E01
- Part serial: 0034090
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ACCIDENT INVESTIGATION THAT DESTROYED THIS AIRCRAFT.  IT WAS NOTED THAT THE ELT DID NOT ACTIVATE THE ELT WAS FOUND IN THE ARMED SWITCH POSITION.  THIS AIRCRAFT HIT SEVERAL TREES AND IMPACTED THE GROUND VERY HARD.
